Pacific Journal of Mathematics

Decomposition theorems for Fredholm operators.

T. W. Gamelin

Article information

Source
Pacific J. Math., Volume 15, Number 1 (1965), 97-106.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102995995

Mathematical Reviews number (MathSciNet)
MR0178363

Zentralblatt MATH identifier
0133.08001

Subjects
Primary: 47.10

Citation

Gamelin, T. W. Decomposition theorems for Fredholm operators. Pacific J. Math. 15 (1965), no. 1, 97--106. https://projecteuclid.org/euclid.pjm/1102995995


Export citation

References

  • [1] Kaniel and Schechter, Spectral theory for Fredholm operators, Comm. on Pure and Applied Math., vol. 16, no. 4 (1963), 423-448.
  • [2] Kato, Perturbation theory for nullity, deficiency and other quantities of linear operators, J. d'Analyse Math. VI (1958), 261-322.